Authors: Stević, Stevo 
Sharma, Ajay
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Weighted composition operators between Hardy and growth spaces on the upper half-plane
Journal: Applied Mathematics and Computation
Volume: 217
Issue: 10
First page: 4928
Last page: 4934
Issue Date: 15-Jan-2011
Rank: M21
ISSN: 0096-3003
DOI: 10.1016/j.amc.2010.11.041
Abstract: 
Bounded weighted composition operators acting from Hardy to growth spaces on the upper half-plane are characterized. We also give some necessary, as well as some sufficient conditions for the compactness of weighted composition operators between these spaces.
Keywords: Boundedness | Compactness | Growth space | Hardy space | Upper half-plane | Weighted composition operator
Publisher: Elsevier

Show full item record

SCOPUSTM   
Citations

4
checked on Oct 2, 2022

Page view(s)

13
checked on Oct 3, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.